Well-posedness of Bayesian inverse problems in quasi-Banach spaces with stable priors

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:T. J. Sullivan
Document Type:In Proceedings
Parent Title (English):88th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM), Weimar 2017
Volume:17
Issue:1
First Page:871
Last Page:874
Series:Proceedings in Applied Mathematics and Mechanics
Year of first publication:2017
ArXiv Id:http://arxiv.org/abs/1710.05610
DOI:https://doi.org/10.1002/pamm.201710402